Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 86, NWS Gaylord, MI

September 4, 2011

NWS Gaylord, MI issued this small craft advisory at Sep 4, 2011, 3:32 AM EDT. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Sep 4, 2011, 3:32 AM EDT (07:32 UTC)
Expired
Sep 5, 2011, 11:00 PM EDT
In force
43 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WHUS73 KAPX 040732
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
332 AM EDT SUN SEP 4 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-041545-
/O.NEW.KAPX.SC.Y.0086.110904T0732Z-110905T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
332 AM EDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

ARNOTT
5 follow-up statements
054 
WHUS73 KAPX 041959
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
359 PM EDT SUN SEP 4 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-050400-
/O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
359 PM EDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
264 
WHUS73 KAPX 050222
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1022 PM EDT SUN SEP 4 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-050900-
/O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1022 PM EDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT MONDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
385 
WHUS73 KAPX 050756
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
356 AM EDT MON SEP 5 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-051600-
/O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
356 AM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
511 
WHUS73 KAPX 051433
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1033 AM EDT MON SEP 5 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-052100-
/O.CON.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1033 AM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
047 
WHUS73 KAPX 051939
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
339 PM EDT MON SEP 5 2011

LHZ345>347-LMZ323-341-342-LSZ321-322-052045-
/O.CAN.KAPX.SC.Y.0086.000000T0000Z-110905T2100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
339 PM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY
CRITERIA...AND WILL CONTINUE TO DIMINISH THROUGH THE EVENING.

$$

LHZ348-349-LMZ344>346-060300-
/O.EXT.KAPX.SC.Y.0086.000000T0000Z-110906T0300Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
339 PM EDT MON SEP 5 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 3, 10:47 PM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Sep 3, 10:47 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1047 PM EDT SAT SEP 3 2011

.SYNOPSIS.../ISSUED AT 338 PM/

A STATIONARY FRONT DRAPED ACROSS LOWER MICHIGAN WILL GENERATE
PERIODS OF SHOWERS AND THUNDERSTORMS...UNTIL A STRONGER COLD FRONT
SLIDES THROUGH AROUND DAYBREAK SUNDAY. SCATTERED LAKE EFFECT RAIN
SHOWERS WILL DEVELOP SUNDAY INTO MONDAY...AS THE CORE OF THE
CHILLIEST AIR SWINGS OVER THE WARM LAKES. HIGH PRESSURE WILL SETTLE
OVER THE REGION TUESDAY AND WEDNESDAY...WITH TEMPERATURES SLOWLY AND
MODESTLY CREEPING UPWARD.

&&

.SHORT TERM.../ISSUED AT 901 PM/...REST OF TONIGHT

COMPLEX WEATHER PATTERN IN PLAY THIS EVENING. STALLED FRONT
STRETCHED ACROSS SE LOWER MICHIGAN INTO ILLINOIS WITH ABUNDANT
INSTABILITY ACROSS THAT AREA...AND THE MAIN REGION FOR STRONG
STORMS TONIGHT. MEANWHILE...LOW PRESSURE ANALYZED OVER WESTERN
LAKE SUPERIOR WITH A TRAILING COLD FRONT SLIPPING THROUGH CENTRAL
WISCONSIN. LARGE AREA OF SHOWERS AND SOME THUNDERSTORMS STARTING
TO CONGEAL AHEAD OF THE FRONT...AIDED BY STRONG ENTRANCE REGION
FORCING FROM AN UPPER JET CORE STRETCHED OUT OVER SE ONTARIO...AS
WELL AS A STRONG MID LEVEL SHORT WAVE/HEIGHT FALLS ADVANCING INTO
THE FAR WESTERN GREAT LAKES.

REST OF THE EVENING AND OVERNIGHT...MID LEVEL SHORT WAVE TROUGH
EXPECTED TO DIP DOWN INTO LAKE SUPERIOR AND NORTHERN MICHIGAN
ADVANCING THE SFC LOW AND COLD FRONT THROUGH THE CWA...ROUGHLY IN
THE 09Z TO 15Z TIME FRAME. PRECIP CHANCES...REGIONAL RADAR TRENDS
PRETTY MUCH TELL THE STORY. WITH STRONG FORCING AHEAD OF THE FRONT...
AIDED BY UPPER JET ENTRANCE REGION FORCING...LARGE EXPANSE OF
SHOWERS AND SOME THUNDERSTORMS NOW TAKING AIM ON EASTERN UPPER AND
NORTHERN LOWER MICHIGAN. AS SUCH...WILL INCREASE POPS TO CATEGORICAL
FOR THE LATE EVENING/OVERNIGHT HOURS...TRAILING OFF PRECIP CHANCES
WEST TO EAST TOWARD MORNING.

SEVERE WEATHER POTENTIAL...A FAIR AMOUNT OF INSTABILITY OUT THERE
PER GRB/APX 00Z SOUNDINGS...THAT WILL BECOME INCREASINGLY
ELEVATED AS WE GO THROUGH THE EVENING AND OVERNIGHT. BUT WITH
DECENT 40 TO 50 KNOT MID LEVEL FLOW TO WORK WITH...SOME ORGANIZED
STRONGER STORMS CERTAINLY A POSSIBILITY. STABILIZING LOWER LAYERS
WILL LARGELY HAMPER STRONGER WINDS GETTING DOWN TO THE GROUND...
BUT A COUPLE SEVERE STORMS (WIND) NOT OUT OF THE QUESTION. WILL
WORD THE HAZARDOUS WEATHER OUTLOOK ACCORDINGLY.

ADAM

&&

.LONG TERM.../ISSUED AT 338 PM/...SUNDAY AND BEYOND

OUR FIRST REAL SHOT OF FALL WEATHER IS POISED TO INVADE THE REGION
LATER SUNDAY INTO EARLY NEXT WEEK. THIS IS EXPECTED TO RESULT IN
LAKE EFFECT/ENHANCED RAIN SHOWERS SUNDAY NIGHT INTO LABOR
DAY...ALONG WITH CHILLY TEMPERATURES. MODERATING TEMPERATURES ALONG
WITH PLEASANT CONDITIONS ARE THEN EXPECTED FOR THE MIDDLE OF NEXT
WEEK...LIKELY HOLDING INTO THE BEGINNING OF NEXT WEEKEND AS RIDGING
AT THE SURFACE AND ALOFT BUILD IN (ALTHOUGH WE WILL BE WATCHING THE
REMNANTS OF TROPICAL STORM LEE). THE MAIN LONG TERM FORECAST CONCERNS
REVOLVE AROUND POPS SUNDAY INTO MONDAY THEN LOW TEMPERATURES ALONG
WITH THE POTENTIAL FOR FROST MONDAY AND TUESDAY NIGHTS.

SUNDAY...THE SURFACE COLD FRONT WILL BE NEARING LAKE HURON AT 12Z.
THEREFORE...ONLY SCATTERED SHOWERS EXPECTED ACROSS FAR EASTERN
COUNTIES TO START THE DAY. A MID LEVEL DRY SLOT THEN MOVES IN BEHIND
THE FRONT FOR MUCH OF THE MORNING AND HOLD INTO EARLY AFTERNOON.
MEANWHILE...850 MB TEMPERATURES STEADILY DROP OFF THROUGH THE DAY
INCREASING OVER LAKE INSTABILITY (THE NAM IS AN OUTLIER AMONGST THE
MODELS AND APPEARS TO BE A BIT TOO BULLISH IN THIS REGARD WITH CAA).
BY LATE IN THE DAY LOW/MID LEVEL MOISTURE WRAPS BACK IN FROM THE
NORTHWEST AND OVER LAKE INSTABILITY INCREASES ENOUGH TO RESULT IN
LAKE EFFECT RAIN SHOWERS IN N AND NW FLOW FAVORED LOCALS. IN
ADDITION...NORTHWEST WINDS WILL BECOME RATHER BRISK. HIGHS

SUNDAY NIGHT INTO MONDAY...MORE LAKE EFFECT TO CONTEND WITH (MEAN
1000-850 MB FLOW VEERS FROM NW TO N). THIS ACTIVITY IS EXPECTED TO
BECOME ENHANCED BY A POTENT SHORT WAVE DROPPING SOUTHWEST THROUGH
THE FLOW. THIS FEATURE WILL ALSO BRING SHOWER CHANCES TO ALL ZONES
SUNDAY NIGHT INTO AT LEAST SUNDAY MORNING (WHICH MAY ALSO EXTEND
INTO THE AFTERNOON AS WELL). MET GUIDANCE APPEARS TO BE TOO COOL
(ONLY A HIGH OF 53 FOR GAYLORD) BUT IT SHOULD STILL BE CHILLY WITH
HIGHS ONLY RANGING FROM THE UPPER 50S TO MIDDLE 60S.

MONDAY NIGHT...CLOUDS WILL BE SLOW TO DISSIPATE WHICH MAY PREVENT
FROST FORMATION...STILL POSSIBLE THROUGH. SO EXPECT GRADUAL CLEARING
AND CHILLY TEMPERATURES. LOWS FROM THE UPPER (TO PERHAPS MIDDLE 30S)
TO THE 40S.

TUESDAY THROUGH SATURDAY...EXTENDED MODELS KEEP THE REMNANTS OF
TROPICAL STORM LEE TO OUR SOUTH/EAST. THIS SYSTEM SHOULD HELP
AMPLIFY THE RIDGE IN PLACE ACROSS THE NORTHERN GREAT LAKES RESULTING
IN A STELLAR STRETCH OF WEATHER WITH COOL NIGHTS AND MILD DAYS.
ANOTHER SHOT AT FROST TUESDAY NIGHT AS WELL. HIGHS MODIFYING FROM
THE 60S TO LOWER 70S TO START THE PERIOD TO THE MIDDLE AND UPPER 70S
BY LATE IN THE PERIOD. LOWS MODIFYING FROM THE 30S AND 40S INTO THE
UPPER 40S AND 50S BY THE END OF THE WEEK.

SULLIVAN

&&

.MARINE.../ISSUED AT 338 PM/

NORTHWESTERLY WINDS WILL STRENGTHEN TO SMALL CRAFT LEVELS ON SUNDAY
AS A STRONG COLD FRONT MOVES EAST OF THE REGION.  THE SMALL CRAFT
CONDITIONS WILL LIKELY PERSIST INTO MONDAY BEFORE SLACKENING
WINDS/WAVES BRING QUIETER CONDITIONS FOR MID WEEK AS HIGH PRESSURE
ARRIVES FROM THE NORTHWEST.

AJS

&&

.AVIATION.../ISSUED AT 1047 PM/...VALID FOR 06Z TAFS

LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL ADVANCE THROUGH NRN
LOWER MICHIGAN...OVERNIGHT THROUGH EARLY SUNDAY MORNING. AHEAD OF
THE FRONT...NUMEROUS SHOWERS AND A FEW THUNDERSTORMS WILL MOVE
THROUGH THE REGION. STILL A WIDE RANGE OF FLIGHT CONDITIONS OUT
THERE AT THE MOMENT RANGING FROM IFR (APN) TO VFR (TVC). BUT
CONDITIONS SHOULD BECOME SOLID IFR AT ALL TAF SITES DURING THE
OVERNIGHT.

AFTER FROPA SUNDAY MORNING...UPPER LOW AND COOLER AIR ALOFT WILL
OVERSPREAD THE REGION...ULTIMATELY LEAD TO MVFR CLOUDS AND
SHOWERY WEATHER FOR MUCH OF SUNDAY INTO SUNDAY EVENING.

ADAM

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&
Hazardous weather outlook, Sep 3, 9:05 PM EDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
905 PM EDT SAT SEP 3 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
041100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
905 PM EDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE THROUGH THE OUTLOOK AREA TONIGHT AS
A COLD FRONT MOVES THROUGH THE REGION. STRONGEST STORMS WILL PRODUCE
WINDS IN EXCESS OF 40 MPH...ALONG WITH HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FROST IS POSSIBLE IN A FEW LOW LYING COMMUNITIES OF INTERIOR
NORTHERN LOWER MICHIGAN MONDAY NIGHT. ADDITIONAL COMMUNITIES OF
INTERIOR NORTHERN LOWER MAY EXPERIENCE A FROST TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ADAM

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 11:56 PM EDTSpecial Marine WarningAPX49 min

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.